| Catalog Number |
00515042000 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).E1 phone number: (b)(6).G2 foreign: republic of korea.The investigation is complete.This is an initial final report submission.Functional testing of the returned product found the device would not power on with the original battery pack nor when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.There did not appear to be damage to the wiring of the pack.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.The motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery the pulsavac device would power on but would not work.The battery was replaced but still would not work.There was no report of harm or delay.Diligence is complete.No additional information is available.During device evaluation visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.No adverse events were reported as a result of this malfunction.